# SDR USAABB09017

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR EXIT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE RELAMPED THE L1 DOOR EXIT EMERGENCY LIGHT.  OPERATIONALLY CHECKS GOOD.
